MathSciNet Relay Station
MathSciNet bibliographic data
MR1659148 16G20 (11E12 15A63 16G60)
Dräxler, P.; Golovachtchuk, N.; Ovsienko, S.; de la Peña, J. A. Coordinates of maximal roots of weakly non-negative unit forms. Colloq. Math. 78 (1998), no. 2, 163–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement